I've been taking trazodone, first at 100mg, then 200 for a month. I've noticed that all it does is make me groggy but unable to sleep and make me gain weight, so how long should I wait before it's safe to take 5-HTP with getting Serotonin Syndrome?
I don't think 5-HTP actually crosses that blood brain barrier and I know its contraindicated but I don't think it can cause Serotonin Syndrome, ask a Pharmacist they will be able to give you a better answer than your Dr
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Dec 6th, 2018), Cerner Multum™ (updated Dec 7th, 2018), Wolters Kluwer™ (updated Dec 5th, 2018) and others. To view content sources and attributions, please refer to our editorial policy.